# SDR UPS09654539

- Difficulty date: January 22, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - BS 654 TO 654+22 BETWEEN STR 25L AND 26L EXISTING REPAIR CAN'T DETERMINE THE REPAIR CONFIGURATION AS PER SRM REFER TO SURVEY SEQ 304-F1-03.  FX - BS 654 TO 654+22 BETWEEN STR 25L AND 26L SKIN REPAIRED AS PER HX RS R53-30-36256.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 2024T3-0100IN AND 2024T3-0125IN, REPAIR SIZE IS 14 X 14.5 INCHES, REF UPS EO B767-5330-32137-A.
